# SDR 20001018SH012

- Difficulty date: September 15, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N4128X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449112
- Engine: Cont LTSIO360EB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD
- Part serial: 70200510
- Condition: Defective
- Location: Fuel Injector
- Part time: 120 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLE HARD TO MORE IN-FLIGHT, SERVO REMOVED AND A NEW ONE INSTALLED.  OVER FOUR POUNDS TO MOVE CONTROL.  (X)
